# SDR REXA2022061501251

- Difficulty date: May 25, 2022
- Submitted: June 20, 2022
- Operation: Air carrier
- Aircraft: N915XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15150
- Aircraft time: 33,425 hours, 23,060 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: CC670321794
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BELOW THE FLOOR, INTERCOSTAL (RIGHT) AT STRINGER 27 IS CORRODED BETWEEN F.S.280 TO F.S.265.	REPAIRED RH INTERCOSTAL F.S.280 TO F.S.265 AT STRINGER 27 IAW ENDEAVOR AIR EA CRJ953-13624.
